This note is a continuation of a previous article [P. Aiena, M.T. Biondi, Property (w) and perturbations, J. Math. Anal. Appl. 336 (2007) 683–692] concerning the stability of property (w) , a variant of Weyl's theorem, for a bounded operator T acting on a Banach space, under finite-dimensional perturbations K commuting with T. A counterexample shows that property (w) in general is not preserved under finite-dimensional perturbations commuting with T, also under the assumption that T is a-isoloid.
|Numero di pagine||8|
|Rivista||Journal of Mathematical Analysis and Applications|
|Stato di pubblicazione||Published - 2008|
All Science Journal Classification (ASJC) codes
- Applied Mathematics